| Model Number |
KC-53000 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
10/13/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the manufacturing documentation and sterilization documentation for the devices in question revealed no deviation from process or non-conformity of product that would have caused or contributed to the adverse event.
Event or Problem Description
A complaint was initiated for a patient who underwent a knee revision surgery on (b)(6) 2020.The original surgery date is (b)(6) 2018.The reason for revision is reported loosening of retaining bolt in poly implant.During the revision, the original tibial insert and retaining bolt were removed and replaced with new components.